# SDR ZZDA2009272

- Difficulty date: October 8, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED CUSP MEMBRANE REPAIR BETWEEN FUSELAGE STATION 579 AND 560 LONGERON 18R PER DRAWING SG09530003.  SEE NR 3068 AND 3234.
